×

zbMATH — the first resource for mathematics

Fixed point theorems for mappings satisfying inwardness conditions. (English) Zbl 0305.47029

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Haïm Brezis, On a characterization of flow-invariant sets, Comm. Pure Appl. Math. 23 (1970), 261 – 263. · Zbl 0191.38703
[2] Felix E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces., Bull. Amer. Math. Soc. 73 (1967), 875 – 882. · Zbl 0176.45302
[3] Felix E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283 – 301. · Zbl 0176.45204
[4] Felix E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660 – 665. · Zbl 0164.44801
[5] Michael G. Crandall, A generalization of Peano’s existence theorem and flow invariance, Proc. Amer. Math. Soc. 36 (1972), 151 – 155. · Zbl 0271.34084
[6] Ky Fan, Extensions of two fixed point theorems of F. E. Browder, Math. Z. 112 (1969), 234 – 240. · Zbl 0185.39503
[7] B. R. Halpern, Fixed point theorems for outward maps, Doctoral Thesis, Univ. of California, Los Angeles, Calif., 1965.
[8] Benjamin Halpern, Fixed-point theorems for set-valued maps in infinite dimensional spaces, Math. Ann. 189 (1970), 87 – 98. · Zbl 0191.14701
[9] Benjamin R. Halpern and George M. Bergman, A fixed-point theorem for inward and outward maps, Trans. Amer. Math. Soc. 130 (1968), 353 – 358. · Zbl 0153.45602
[10] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508 – 520. · Zbl 0163.38303
[11] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402
[12] W. A. Kirk, Fixed point theorems for nonexpansive mappings satisfying certain boundary conditions, Proc. Amer. Math. Soc. 50 (1975), 143 – 149. · Zbl 0322.47036
[13] R. H. Martin Jr., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399 – 414. · Zbl 0293.34092
[14] W. V. Petryshyn and P. M. Fitzpatrick, Fixed point theorems for multivalued non-compact inward maps (to appear). · Zbl 0287.47038
[15] R. M. Redheffer, The theorems of Bony and Brezis on flow-invariant sets, Amer. Math. Monthly 79 (1972), 740 – 747. · Zbl 0278.34039
[16] Simeon Reich, Fixed points in locally convex spaces, Math. Z. 125 (1972), 17 – 31. · Zbl 0216.17302
[17] Simeon Reich, Remarks on fixed points, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 52 (1972), 689 – 697 (English, with Italian summary). · Zbl 0256.47043
[18] Simeon Reich, Fixed points of condensing functions, J. Math. Anal. Appl. 41 (1973), 460 – 467. · Zbl 0252.47062
[19] Simeon Reich, Fixed points of non-expansive functions, J. London Math. Soc. (2) 7 (1973), 5 – 10. · Zbl 0268.47058
[20] G. Vidossich, Existence comparison and asymptotic behavior of solutions of ordinary differential equations in finite and infinite dimensional Banach spaces (to appear).
[21] -, Nonexistence of periodic solutions of differential equations and applications to zeros of nonlinear operators (to appear).
[22] James A. Yorke, Differential inequalities and non-Lipschitz scalar functions, Math. Systems Theory 4 (1970), 140 – 153. · Zbl 0231.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.